# SDR AALA20151121001

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,570 hours, 14,529 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 690400
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT ENG LOST 10 QUARTS OF OIL IN 5.5 HRS.  FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  TROUBLE SHOT SYS & FOUND TUBE B SCAVENGE LEAKING THRU GASKET IAW IPC IAW 79-21-00-01 DETAIL N ITEM 112.  REPLACED GASKET.  ENG STILL LEAKS OIL.  FERRIED ACFT.  R & R RT ENG IAW 719301 WC.
